# SDR VNAA2015010900014

- Difficulty date: January 9, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 24,785 hours, 24,733 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Unsecure
- Location: Aft Cargo
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW NOTICED AIRCRAFT WAS NOT PRESSURIZING AND LEVELED OFF WHEN CABIN ALTITUDE CAUTION MESSAGE RECEIVED. MANUAL MODE WOULD NOT CONTROL CABIN. CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.   MAINTENANCE INSPECTED AND FOUND AFT CARGO DOOR INCORRECTLY CLOSED. MAINTENANCE CYCLED AND CORRECTLY SECURED DOOR IAW AMM. PRESSURIZATION CHECK WAS GOOD.  ACFT RELEASED FOR SERVICE.
